Authors: Edeghagba, Elijah Eghosa
Šešelja, Branimir
Tepavčević, Andreja 
Title: Representation theory for complete L-lattices
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 33
Issue: 6
First page: 593
Last page: 617
Issue Date: 1-Jan-2019
Rank: M22
ISSN: 1542-3980
In the framework of L-valued (fuzzy) sets, where L is a complete lattice, we introduce complete L-lattices, based on L-structures investigated by the authors. An L-poset is a set equipped with an L-valued equality E and an L-valued transitive relation R, which is antisymmetric with respect to E. A complete L-lattice is an L-poset in which every subset has a so called pseudo-supremum and a pseudo-infimum. Several properties concerning special elements of these L-structures are investigated. Among our main results, we prove that an L-poset is a complete L-lattice if and only if particular quotient substructures with respect to the L-valued equality are classical complete lattices. As another important result obtained by using closure systems, we present a Representation theorem dealing with a general construction of L-posets and Lcomplete lattices.
Keywords: Closure system | Complete L-lattice | L-equality | L-lattice | L-poset | L-set
Publisher: Old City Publishing
Project: Development of methods of computation and information processing: theory and applications 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.